Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
J Rheumatol. 2007 Feb;34(2):430-3.

Serum sickness following treatment with rituximab.

Author information

  • 1Department of Rheumatology, Immunology, and Allergy, Brigham and Women's Hospital, Boston, Massachusetts 02115, USA.

Abstract

Serum sickness, an illness characterized by fever, rash, and arthralgias, can occur in patients who receive chimeric monoclonal antibody therapy. Rituximab, a B cell-depleting chimeric anti-CD20 monoclonal antibody, has been used with increasing frequency in the treatment of rheumatologic illnesses such as rheumatoid arthritis and systemic lupus erythematosus. Serum sickness has only rarely been reported following rituximab therapy. All prior reported cases have been in patients with autoimmune conditions. We describe a case of serum sickness in a patient treated with rituximab for mantle cell lymphoma. We also review the literature of rituximab-induced serum sickness.

PMID:
17295433
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for HighWire
    Loading ...
    Write to the Help Desk